I wonder if this could be the cause of my tendon issues. I know it is off topic but do you know if those issues could remain for years and then flare up with heavy use of the affected limbs? I had a horrible reaction to Levaquin. It made me hallucinate and basically shut down my pancreas (as near as I could tell). It took a couple months of pancreatic enzymes before that got back to normal but the tendons in my hands and lower legs just keep getting worse. I have a physical job and getting tired of having to ace wrap my leg and open fingers using the other hand. If anyone knows anything that might help that would be great.
I should note that I did report the reaction to the FDA and would advise anyone having an adverse reaction to a drug to also report. Reporting helps get black box warning and can help in a decision to withdraw the drug from the market.
It can definitely be a cause. I am sorry this happened to you. Please google "floxing" and you will read many stories of people injured by this drug. I have read supplementing with magnesium, especially Epsom salt baths and magnesium sprays, help people with tendon issues. I would strongly recommend reading up more on what to do to heal the damage caused to the tendons.
Edited to add: yes, there are people with issues lingering year after taking this drug. Sometimes issues surface months after and doctors fail to connect the dots. Connective tissue is damaged to a point that normal usage creates pain similar to an over usage injury. Speaking from experience here as I have been suffering from over six months!